Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Distributivity and perspectivity in orthomodular lattices


Author: Samuel S. Holland
Journal: Trans. Amer. Math. Soc. 112 (1964), 330-343
MSC: Primary 06.35; Secondary 06.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0168498-7
MathSciNet review: 0168498
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brown, On the absolute equivalence of projections, Bul. Inst. Politehn. Iaşi (8) 4 (1958), 5-6. MR 0109291 (22:177)
  • [2] D. J. Foulis, A note on orthomodular lattices, Portugal. Math. 21 (1962), 65-72. MR 0148581 (26:6088)
  • [3] P. R. Halmos, Introduction to Hilbert space, 2nd ed., Chelsea, New York, 1957.
  • [4] S. S. Holland, Jr., A Radon-Nikodym theorem in dimension lattices, Trans. Amer. Math. Soc. 108 (1963), 66-87. MR 0151407 (27:1392)
  • [5] I. Kaplansky, Any orthocomplemented complete modular lattice is a continuous geometry, Ann. of Math. (2) 61 (1955), 524-541. MR 0088476 (19:524f)
  • [6] -, Rings of operators, Notes, Univ. of Chicago, Chicago Ill., 1955 (unpublished).
  • [7] L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Mem. Amer. Math. Soc. No. 18 (1955), 36 pp. MR 0073960 (17:514f)
  • [8] G. W. Mackey, Lecture notes on the mathematical foundations of quantum mechanics, Harvard Univ., Cambridge, Mass., 1960 (unpublished).
  • [9] F. Maeda, Kontinuierliche Geometrien, Springer, Berlin, 1958. MR 0090579 (19:833c)
  • [10] -, Decomposition of general lattices into direct summands of types I, II and III, J. Sci. Hiroshima Univ. Ser. A 23 (1959), 151-170. MR 0115943 (22:6740)
  • [11] S. Maeda, Dimension functions on certain general lattices, J. Sci. Hiroshima Univ. Ser. A 19 (1955), 211-237. MR 0078338 (17:1177d)
  • [12] M. Nakamura, The permutability in a certain orthocomplemented lattice, Kōdai Math. Sem. Rep. 9 (1957), 158-160. MR 0091938 (19:1035a)
  • [13] J. von Neumann, Continuous geometry, Princeton Univ. Press, Princeton, N. J., 1960. MR 0120174 (22:10931)
  • [14] R. P. Dilworth, On complemented lattices, Tôhoku Math. J. 47 (1940), 18-23. MR 0002843 (2:120d)
  • [15] G. W. Mackey, On infinite-dimensional linear spaces, Trans. Amer. Math. Soc. 57 (1945), 155-207. MR 0012204 (6:274d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.35, 06.40

Retrieve articles in all journals with MSC: 06.35, 06.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0168498-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society